# SDR ASAA2019122483698

- Difficulty date: December 18, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,121 hours, 4,856 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: DV385825
- Condition: Faulted
- Location: Nr 2 Engine Vbv
- Part time: 15,161 hours, 4,864 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 FOUND NR 2 ENG SHORT TIME FAULT MSG NBR 75-20452 FOR VBV POSITION SIGNALS DISAGREE.  GROUNDED - YES.  IAW FIM 75-32 TASK 803 NR 2 ENG BITE HAS FAULTS 75-10452 AND 75-20452 VBV POS SIGNALS DISAGREE.  THERE ARE MORE B CHANNEL HITS.  EEC TEST AND ACTUATORS TEST PASS.  REPLACED NR 2 ENGINE LT VBV ACTUATOR REF AMM 75-32-02/801,  LEAK CHECK GOOD, NO FAULTS NOTED, GROUND VERIFICATION NOTED.
